Change search
ReferencesLink to record
Permanent link

Direct link
Systems of variational inequalities for non-local operators related to optimal switching problems: existence and uniqueness
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Uppsala Univ, Dept Math.
Uppsala Univ, Dept Math.
2014 (English)In: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 145, no 3-4, 407-432 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2014. Vol. 145, no 3-4, 407-432 p.
National Category
URN: urn:nbn:se:umu:diva-65955DOI: 10.1007/s00229-014-0683-9ISI: 000343881600008OAI: diva2:605312

In this paper we study viscosity solutions to the systemwhere . Concerning , we assume that where is a linear, possibly degenerate, parabolic operator of second order and is a non-local integro-partial differential operator. A special case of this type of system of variational inequalities with terminal data occurs in the context of optimal switching problems when the dynamics of the underlying state variables is described by an N-dimensional Levy process. We establish a general comparison principle for viscosity sub- and supersolutions to the system under mild regularity, growth and structural assumptions on the data, i.e., on the operator and on the continuous functions , c (i,j) , and g (i) . Using the comparison principle we prove the existence of a unique viscosity solution (u (1), . . . , u (d) ) to the system by Perron's method. Our main contribution is that we establish existence and uniqueness of viscosity solutions, in the setting of Levy processes and non-local operators, with no sign assumption on the switching costs {c (i, j) } and allowing c (i, j) to depend on x as well as t.

Available from: 2013-02-13 Created: 2013-02-13 Last updated: 2015-10-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lundström, NiklasNyström, Kaj
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Manuscripta mathematica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 63 hits
ReferencesLink to record
Permanent link

Direct link